# SDR HALA9800180

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46906
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Ws 118
- Part time: 19,574 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - (NR 116312) - INBOARD FLAP TRACK POST HAS CORROSION IN VARIOUS HOLES ON INBOARD FLAP ON RIGHT-HAND WING.  STA 118 XORS.  REAMED HOLES TO REMOVE CORROSION AND INSTALLED BUSHINGS PER AARD 57-20-00-10.  (X)
